Utumi endomorphism rings of dual modules

José L. Gómez Pardo

Extracta Mathematicae (1989)

  • Volume: 4, Issue: 2, page 87-89
  • ISSN: 0213-8743

How to cite


Gómez Pardo, José L.. "Utumi endomorphism rings of dual modules." Extracta Mathematicae 4.2 (1989): 87-89. <http://eudml.org/doc/38286>.

author = {Gómez Pardo, José L.},
journal = {Extracta Mathematicae},
keywords = {Anillos de funciones; Endomorfismos; Módulos duales},
language = {eng},
number = {2},
pages = {87-89},
title = {Utumi endomorphism rings of dual modules},
url = {http://eudml.org/doc/38286},
volume = {4},
year = {1989},

AU - Gómez Pardo, José L.
TI - Utumi endomorphism rings of dual modules
JO - Extracta Mathematicae
PY - 1989
VL - 4
IS - 2
SP - 87
EP - 89
LA - eng
KW - Anillos de funciones; Endomorfismos; Módulos duales
UR - http://eudml.org/doc/38286
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.